Periodic solutions of the hybrid system with small parameter

2008-06-01
Akhmet, Marat
Buyukadali, C.
Ergenc, T.
In this paper we investigate the existence and stability of the periodic solutions of a quasilinear differential equation with piecewise constant argument. The continuous and differentiable dependence of the solutions on the parameter and the initial value is considered. A new Gronwall-Bellman type lemma is proved. Appropriate examples are constructed.

Citation Formats
M. Akhmet, C. Buyukadali, and T. Ergenc, “Periodic solutions of the hybrid system with small parameter,” NONLINEAR ANALYSIS-HYBRID SYSTEMS, vol. 2, no. 2, pp. 532–543, 2008, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/41348.